# SDR IXXA9655

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Aux Spar Web
- Condition: Corroded
- Location: Xw 97
- Part time: 70,866 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE RIGHT AUXILIARY SPAR WEB AT APPROXIMATE WS XW 97 WAS FOUND WITH LOCAL CORROSION.  THE CORROSION WAS REMOVED, TREATED, AND PROTECTED IAW AIRCRAFT SRM 51-1-8.  (X)
